A. A. Belavin, A. M. Polyakov, and A. Zamolodchikov, Infinite conformal symmetry in two-dimensional quantum field theory, Nuclear Physics B, vol.241, issue.2, p.333, 1984.
DOI : 10.1016/0550-3213(84)90052-X

D. Friedan, Z. Qiu, and S. Shenker, Conformal Invariance, Unitarity, and Critical Exponents in Two Dimensions, Physical Review Letters, vol.57, issue.18, p.1575, 1984.
DOI : 10.1103/PhysRevLett.23.1430

H. Saleur, Conformal invariance for polymers and percolation, Journal of Physics A: Mathematical and General, vol.20, issue.2, p.455, 1987.
DOI : 10.1088/0305-4470/20/2/031

L. Rozansky and H. Saleur, Quantum field theory for the multi-variable Alexander-Conway polynomial, Nuclear Physics B, vol.376, issue.3, p.461, 1992.
DOI : 10.1016/0550-3213(92)90118-U

V. Gurarie, Logarithmic operators in conformal field theory, Nuclear Physics B, vol.410, issue.3, p.535, 1993.
DOI : 10.1016/0550-3213(93)90528-W

URL : http://arxiv.org/abs/hep-th/9303160

N. Read and H. Saleur, Associative-algebraic approach to logarithmic conformal field theories, Nuclear Physics B, vol.777, issue.3, pp.316-351, 2007.
DOI : 10.1016/j.nuclphysb.2007.03.033

URL : http://arxiv.org/abs/hep-th/0701117

J. Cardy, Logarithmic conformal field theories as limits of ordinary CFTs and some physical applications, Journal of Physics A: Mathematical and Theoretical, vol.46, issue.49, p.494001, 2013.
DOI : 10.1088/1751-8113/46/49/494001

URL : http://arxiv.org/abs/1302.4279

J. L. Jacobsen, J. Salas, and A. Sokal, Spanning Forests and the q-State Potts Model in the Limit q ???0, Journal of Statistical Physics, vol.23, issue.(Suppl., pp.1153-1281, 2005.
DOI : 10.1016/0378-4371(82)90187-X

URL : https://hal.archives-ouvertes.fr/hal-00009556

S. Caracciolo, J. L. Jacobsen, H. Saleur, A. D. Sokal, and A. Sportiello, Fermionic Field Theory for Trees and Forests, Physical Review Letters, vol.4, issue.8, p.80601, 2004.
DOI : 10.1088/0305-4470/37/12/L03

URL : https://hal.archives-ouvertes.fr/hal-00002931

J. Jacobsen and H. Saleur, The arboreal gas and the supersphere sigma model, Nuclear Physics B, vol.716, issue.3, pp.439-461, 2005.
DOI : 10.1016/j.nuclphysb.2005.04.001

URL : https://hal.archives-ouvertes.fr/hal-00004124

Y. Deng, T. M. Garoni, and A. Sokal, Limit of the Potts Model) in Three or More Dimensions, Physical Review Letters, vol.3, issue.3, p.30602, 2007.
DOI : 10.1088/0305-4470/14/9/034

S. Caracciolo, A. Sportiello, and A. , -models, Journal of Physics A: Mathematical and Theoretical, vol.50, issue.11, p.114001, 2017.
DOI : 10.1088/1751-8121/aa59bc

URL : https://hal.archives-ouvertes.fr/jpa-00246357

C. M. Fortuin and P. W. Kasteleyn, On the random-cluster model, Physica, vol.57, issue.4, p.536, 1972.
DOI : 10.1016/0031-8914(72)90045-6

R. J. Baxter, S. Kelland, and F. Wu, Equivalence of the Potts model or Whitney polynomial with an ice-type model, Journal of Physics A: Mathematical and General, vol.9, issue.3, p.397, 1976.
DOI : 10.1088/0305-4470/9/3/009

R. Vasseur and J. Jacobsen, Operator content of the critical Potts model in d dimensions and logarithmic correlations, Nuclear Physics B, vol.880, pp.435-475, 2014.
DOI : 10.1016/j.nuclphysb.2014.01.013

URL : https://hal.archives-ouvertes.fr/hal-01332504

D. J. Amit, Renormalization of the Potts model, Journal of Physics A: Mathematical and General, vol.9, issue.9, p.1441, 1976.
DOI : 10.1088/0305-4470/9/9/006

R. Baxter, Potts model at the critical temperature, Journal of Physics C: Solid State Physics, vol.6, issue.23, p.445, 1973.
DOI : 10.1088/0022-3719/6/23/005

J. Stembridge, On the eigenvalues of representations of reflection groups and wreath products, Pacific Journal of Mathematics, vol.140, issue.2, pp.353-396, 1989.
DOI : 10.2140/pjm.1989.140.353

N. Read and H. Saleur, Exact spectra of conformal supersymmetric nonlinear sigma models in two dimensions, Nuclear Physics B, vol.613, issue.3, p.409, 2001.
DOI : 10.1016/S0550-3213(01)00395-9

H. Blöte and M. Nightingale, Critical behaviour of the two-dimensional Potts model with a continuous number of states; A finite size scaling analysis, Physica A: Statistical Mechanics and its Applications, vol.112, issue.3, pp.405-465, 1982.
DOI : 10.1016/0378-4371(82)90187-X

H. Osborn and A. Petkos, Implications of Conformal Invariance in Field Theories for General Dimensions, Annals of Physics, vol.231, issue.2, pp.311-362, 1994.
DOI : 10.1006/aphy.1994.1045